# SDR DALA2022090906005

- Difficulty date: November 16, 2020
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767
- Aircraft serial: 29701
- Aircraft time: 83,460 hours, 16,359 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 DURING CCK AT STAG, A CRACK WAS FOUND ON THE #2 PYLON FWD UPPER SPAR WEB. ER/A 588456-14 SECTION I WAS ACCOMPLISHED. CORRECTIVE ACTION: 88456-14 NOW AT REVISION A. 12 MONTH DT LIMIT CAN BE CANCELED. (1656970)
